Open Access

Nonlocal perturbations of the radial wave equation. Lax-Phillips approach


Full Text

Coming Soon.





Article Information

TitleNonlocal perturbations of the radial wave equation. Lax-Phillips approach
SourceMethods Funct. Anal. Topology, Vol. 8 (2002), no. 2, 59-68
MathSciNet MR1922685
CopyrightThe Author(s) 2002 (CC BY-SA)

Citation Example

S. A. Kuzhel, Nonlocal perturbations of the radial wave equation. Lax-Phillips approach, Methods Funct. Anal. Topology 8 (2002), no. 2, 59-68.


BibTex

@article {MFAT200,
    AUTHOR = {Kuzhel, S. A.},
     TITLE = {Nonlocal perturbations of the radial wave equation. Lax-Phillips approach},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {8},
      YEAR = {2002},
    NUMBER = {2},
     PAGES = {59-68},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=200},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues